|rash from atripla
Apr 12, 2009
Just started atripla and never been on meds for hiv. I had read that one may get a rash. Well, I did. all over my upper body. Front and back. How long should this rash last? A few days or weeks?
| Response from Dr. Henry
Rash usually lasts for 1-2 weeks. Symptoms can be managed with antihistamines. Monitoring for more serious rash includes observing for any eye, mouth, lung involvement (mucous membranes). Your HIV specialist should be contacted for supervision/monitoring. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.